Indonesian Journal of Mathematics Education

Indonesian Journal of Mathematics Educations is a scientific journal published by Mathematics Education Study Program, Faculty of Education and Teacher Training, Universitas Tidar.  Indonesian Journal of Mathematics Educations publishes the research issues on mathematics and mathematics education, could be experiments, research and development, or class action research. This journal is published twice a year in April and October. Every submitted article will be reviewed by reviewers and uses a double-blind review process.

Journal Homepage Image


No announcements have been published.
More Announcements...

Vol 5, No 1 (2022): Indonesian Journal of Mathematics Education

Table of Contents


Milica Videnovic, (Simon Fraser University, Canada)

10.31002/ijome.v5i1.5363| Abstract views : 0

Ayu Mastura, (Syiah Kuala University, Indonesia)
M Ikhsan, (Syiah Kuala University, Indonesia)
Mailizar Mailizar, (Syiah Kuala University, Indonesia)

10.31002/ijome.v5i1.5561| Abstract views : 0